| Catalog Number |
42557000114 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 42557000114; stem extension tapered cemented 14 mm diameter +30 mm length; 67273028.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported when two stems were opened, the plastic packaging on the sterile top piece appeared to have adhesive residue adhered to the plastic.The malfunction were the same with both devices' packaging.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: updated: a1; a3; b4; b5; d2; g1; g3; g6; h1; h2; the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.Section d4 was corrected as the udi had a typographical error.Section h4 was corrected.Complaint can be confirmed.Visual evaluation of the returned product found white residue on the retainer lid that is visually consistent with glue transferred from the tyvek lid during the sealing operation due to a small clearance between the tyvek lid and the retainer.The adhesive residue is considered acceptable as it does not contact the implant, which is contained in a poly bag.Upon receiving additional information and reassessing the reported event, it was determined that this not constitute any malfunction as it is acceptable and does not contribute to any adverse event.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as the packaging design due to the small clearance between the tyvek lid and retainer.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.